# SDR SWAA2022020220602

- Difficulty date: September 26, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LEADING EDGE PANEL RIB AT LE STATION 189 CRACKED. / REMOVED AND REPLACED L/H HORIZONTAL STAB L/E PANEL 331B RIB AT L/E STATION 189 PER SRM 51-40-02-0G-0 STEPS 4. B. THRU E.
